# SDR DALA1108719859

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 77,510 hours, 76,567 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB DAMAGED FROM NR 2 LT SLAT EXT CABLE CLEANED UP DAMAGE TO APPROXIMATELY 1/4" TO 3" CUT OUT.  CUT OUT WAS HFEC INSPECTED WITH NO CRACKS NOTED.  FORMED DOUBLER AND HEAT TREATED TO T-6PER PS900-4-1 DRILLED DOUBLER, TREATED PAINTED.  INSTALLED WET WITH BMS5-95 SEALANT AND INDENTIFIED REPAIR ALL PER ERA 489579-14.  REQUIRED INSPECTION COMPLETED.
